Experienced withdrawl symptoms last week from not refilling meds on time finally started them a week later Im getting headaches and problems going to sleep... I take 20mg three times a day... how do I know if I should cut back... is it because Im taking them at .7am 11am and then3pm... is this too close? too high? Im a teacher and now stay at work till 7pm because Im still focused on what im doing etc. what do I need to do... I enjoy the focus and Im much more enjoyable to be around while on adderall but is it normal for the day to whiz by like that and walk away from work? I never had a problem doing it before adderall!
1 Mar 2010
Still having problems after withdrawal subsided? I would hope you'd level out once your brain chemistry is a little more normalized, presuming you continue to be compliant with your medication.
There's very little risk in minor, physician-guided, tweaking of potency and/or frequency of your medication. However, "if it's not broken, don't fix it," certainly may indeed worth considering. Some questions you could ask yourself and your doc about your current dosage:
1) Am I getting sufficient (preferably optimal) coverage throughout my day insofar as control of the core symptoms of ADHD?
2) Could I get equal benefit with less risk and adverse side-effects with a lower dosage of this drug?
3) What are all of my alternatives?
Hope this gives a little insight or help :)
- Amphetamine / Dextroamphetamine Information for Consumers
- Amphetamine / Dextroamphetamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amphetamine / Dextroamphetamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 20 Jun 2009
1 answer • 6 Aug 2009
I've recently started taking d-amphetamine salt combo, 20mg (half in morning & half at 1pm). I am dead-beat exhausted by 4pm and am ...
1 answer • 5 Jun 2011
... adderal) labeling them as an amphetamine user?
1 answer • 7 Jul 2014
... effect? I thought it was gout but my doctor said that it wasn't. I'm just trying to find out what could be the cause of my toes hurting ...
1 answer • 23 Apr 2015